# SDR FDEA2019052861169

- Difficulty date: May 26, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE   (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND E.A. # :   1-5750-T0331088A P1 STEP 1F(1) AND STEP 1F(3). TITLE : WINGS- FLIGHT SURFACES- RH WING -   INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1- ALTERNATE METHOD.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 57501069 FOR WORK   DETAILS.
